# SDR AALA201704109068

- Difficulty date: April 8, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 61,370 hours, 7,682 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BATTERY AT FLIGHT ATTENDANT SEAT STATION AFTER CTR RIGHT WITH LOW CHARGE. REMOVED AND REPLACED FLASHLIGHT BATTERY AT FLIGHT ATTENDANT SEAT STATION AFTER CTR RIGHT IAW AMM 25-64-01. GOOD FOR SVC. THE AIRCRAFT WAS NOT GROUNDED.
